| Model Number |
ATG80124 |
| Medical Device Problem Codes |
Material Frayed (1262); Retraction Problem (1536); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided; therefore, a lot history review is currently being performed.The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg80124 pta balloon dilatation catheter allegedly experienced detachment, retraction issue and frayed material.This report was received from one source.This malfunction involved one patient with no patient consequences.The device was used in a male patient.Age and weight of the patient was not provided.
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore the investigation is unconfirmed for frayed material and detachment; however it is inconclusive for retraction issue.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.(results, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description